RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Verbovetsky, Alexander

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:2041
Abstract pages:1752
Full texts:795
References:149
Candidate of physico-mathematical sciences
E-mail:
Website: http://gdeq.org

Subject:

The geometry of differential equations

   
Main publications:
  1. J. Krasilshchik, A. Verbovetsky, “Geometry of jet spaces and integrable systems”, J. Geom. Phys., 61 (2011), 1633-1674, arXiv: 1002.0077  crossref  mathscinet
  2. A. V. Bocharov, V. N. Chetverikov, S. V. Duzhin, N. G. Khorkova, I. S. Krasilshchik, A. V. Samokhin, Yu. N. Torkhov, A. M. Verbovetsky, A. M. Vinogradov, Symmetries and conservation laws for differential equations of mathematical physics, πεδ. I. S. Krasilshchik, A. M. Vinogradov, Amer. Math. Soc., Providence, RI, 1999  mathscinet
  3. I. S. Krasilshchik, A. M. Verbovetsky, Homological methods in equations of mathematical physics, Open Education & Sciences, Opava, Czech Republic, 1998, arXiv: math.DG/9808130
  4. P. Kersten, I. Krasilshchik, A. Verbovetsky, “Hamiltonian operators and $l^*$-coverings”, J. Geom. Phys., 50 (2004), 273–302, arXiv: math/0304245  crossref  mathscinet
  5. A. M. Verbovetsky, “Lagrangian formalism over graded algebras”, J. Geom. Phys., 18 (1996), 195–214, arXiv: hep-th/9407037  crossref  mathscinet

http://www.mathnet.ru/eng/person8957
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:verbovetsky.alexander
https://mathscinet.ams.org/mathscinet/MRAuthorID/260448
http://orcid.org/0000-0003-0197-4993
https://arxiv.org/a/verbovetsky_a_1

Publications in Math-Net.Ru
2012
1. A. M. Verbovetsky, R. Vitolo, P. Kersten, I. S. Krasil'shchik, “Integrable structures for a generalized Monge–Ampère equation”, TMF, 171:2 (2012),  208–224  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 600–615  isi  elib  scopus
2008
2. V. A. Golovko, I. S. Krasil'shchik, A. M. Verbovetsky, “Variational Poisson–Nijenhuis structures for partial differential equations”, TMF, 154:2 (2008),  268–282  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 154:2 (2008), 227–239  isi  scopus
1998
3. A. M. Verbovetsky, “On the cohomologies of a compatibility complex”, Uspekhi Mat. Nauk, 53:1(319) (1998),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 225–226  isi  scopus
1992
4. A. M. Verbovetsky, A. M. Vinogradov, D. M. Gessler, “Scalar differential invariants and characteristic classes of homogeneous geometrical structures”, Mat. Zametki, 51:6 (1992),  15–26  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 543–549  isi

2020
5. A. M. Astashov, I. V. Astashova, A. V. Bocharov, V. M. Buchstaber, V. A. Vassiliev, A. Verbovetsky, A. M. Vershik, A. P. Veselov, M. M. Vinogradov, L. Vitagliano, R. F. Vitolo, Th. Th. Voronov, V. G. Kac, Y. Kosmann-Schwarzbach, I. S. Krasil'shchik, I. M. Krichever, A. P. Krishchenko, S. K. Lando, V. V. Lychagin, M. Marvan, V. P. Maslov, A. S. Mishchenko, S. P. Novikov, V. N. Rubtsov, A. V. Samokhin, A. B. Sossinsky, J. Stasheff, D. B. Fuchs, A. Ya. Khelemsky, N. G. Khor'kova, V. N. Chetverikov, A. S. Schwarz, “Alexandre Mikhailovich Vinogradov (obituary)”, Uspekhi Mat. Nauk, 75:2(452) (2020),  185–190  mathnet; Russian Math. Surveys, 75:2 (2020), 369–375  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020